# SDR AALA201904097001

- Difficulty date: April 6, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 28,322 hours, 11,414 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Misinstalled
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS THE RAFT IN COS #4 WAS INSTALLED IMPROPERLY. INSTALLED # 4 RAFT ASSY IAW ECO J2097AF.
